# SDR SWIA2025062400219

- Difficulty date: February 19, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX  29666702) PAX DOOR DOUBLER, PULL IN CAM SUSPECTED CRACK   (C-CHECK RO 06/23/2025)REMOVED AND INSTALLED NEW PAX DOOR FWD PULL CAM DOUBLER IAW CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21 AND DWG 601R31702 REV. N COMPLIED WITH TASK CARD 51-900-1003-SKY
